# SDR ASAA2021072135465

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,523 hours, 7,389 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1RDWR
- Condition: Locked
- Location: Flight Deck
- Part time: 53,721 hours, 17,060 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP. ON DESCENT INTO KSAN, MODE CONTROL PANEL LOCKED UP. STARTED QRH. USE CAPTAINS EMERGENCY AUTH TO DISCONTINUE QRH BELOW 10000 FEET. WEATHER AT DEST, KSAN VFR. CONTROL PANEL INDICATED 50,000 FEET SOME OF WINDOW. COURSE, IAS/ MACH, HEADING WORKED. F/O'S COURSE WINDOW BLANKED VERT SPEED WORKED SOMETIMES. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER B737-900 AMM 22-11-34. GROUND VERIFICATION TESTS PASSED.
